MathSciNet Relay Station
MathSciNet bibliographic data
MR367301 32H25 (30A74)
Fujimoto, Hirotaka On families of meromorphic maps into the complex projective space. Nagoya Math. J. 54 (1974), 21–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement